Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243477] of Richard T. Durrett

Papers Published

  1. Durrett, R; Perkins, EA, Rescaled contact processes converge to super-Brownian motion in two or more dimensions, Probability Theory and Related Fields, vol. 114 no. 3 (1999), pp. 309-399
    (last updated on 2017/12/16)

    Abstract:
    We show that in dimensions two or more a sequence of long range contact processes suitably rescaled in space and time converges to a super-Brownian motion with drift. As a consequence of this result we can improve the results of Bramson, Durrett, and Swindle (1989) by replacing their order of magnitude estimates of how close the critical value is to 1 with sharp asymptotics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320